| Model Number |
6935M55 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Low Blood Pressure/ Hypotension (1914); Dizziness (2194); Cardiac Tamponade (2226); Pericardial Effusion (3271)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that one day after the implant of the right ventricular (rv) lead the patient experienced severe hypotension and major cardiac tamponade was identified.A pericardial drain was placed and the patient was intubated and was flown to a different facility where they underwent a median sternotomy and repair of rv injury.Dizziness, chest pain, pericardial effusion, and shortness of breath were also noted.The patient was hospitalized and the lead was programmed off.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.